# SDR REXA2017022000276

- Difficulty date: February 20, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 364-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER DIAPHRAM BETWEEN BS 364 - 349 IS CORRODED.  REMOVED AND REPLACED DIAPHRAM IAW SRM 51-42-06 AND SRM 51-42-21.
